# SDR DALA1214150692

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 41,869 hours, 18,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6215672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, R4 DOOR INTERIOR SKIN CRACKED.  REPAIRED PER ERA 489941-14 REV ORIGINAL.
